# SDR IXXA20240611001

- Difficulty date: June 11, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 65,536 hours, 21,428 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Splice
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING, WING SIDE OF BODY SPLICE, UPPER SPLICE EVIDENCE OF CORRION BS 900 TO BS 940.
